La notion de
Portugaliae mathematica, Tome 2 (1941) no. 1, pp. 280-289
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1941__2_1_114591,
author = {Albuquerque, J.},
title = {La notion de },
journal = {Portugaliae mathematica},
pages = {280--289},
year = {1941},
volume = {2},
number = {1},
mrnumber = {0007097},
zbl = {0026.27302},
language = {fr},
url = {http://geodesic.mathdoc.fr/item/PORMA_1941__2_1_114591/}
}
Albuquerque, J. La notion de. Portugaliae mathematica, Tome 2 (1941) no. 1, pp. 280-289. http://geodesic.mathdoc.fr/item/PORMA_1941__2_1_114591/